# SDR ASOA01231

- Difficulty date: November 10, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT FLOOR SEAT TRACK, CENTER SECTION, WAS FOUND CORRODED BETWEEN FRAMES 22 AND 32.  MAINTENANCE REMOVED THE SEAT TRACK IAW SRM 51-40-2.  A NEW SEAT TRACK WAS LOCATED AND DRILLED IAW SRM 51-25-00 AND 51-40-6.   AIRCRAFT WILL RETURN TO SERVICE UPON COMPLETION OF C-CHECK.  (M)
